Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Does black spots and pain in my penis indicate that I may be suffering from STD ?

Hello, 3 weeks ago, i started having some pain on the tip of my penis, especially when there is friction between it and my underwear, if i m walking for that time i was very sexually active and i started wondering that maybe i caught an STD...when i started looking down there, i started noticing black spots on the tip of my penis... i saw 3 urologists and 1 dermatologist and they all told me there is nothing to worry about...they told me it might be stress, gas, indigestion , back pain that could lead to this hypersensitivity down there... is it normal? i still feel this pain and i m using panderm cream might increase the can i get rid of this pain? i keep thinking i caught some STD...HELP !
Asked On : Mon, 9 May 2011
Answers:  1 Views:  768
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
i dont think u have std.
u need to apply candid b cream twice a day.
keep it dry and clean
avoid sexual relation for 10 days
wear loose and cotton cloths.
better to consult other dermatologist
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor